Alert archive / Texas / River Flood Warnings in 2014
River Flood Warning 20, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Sep 18, 2014, 4:56 AM CDT for Travis County, Texas. It was in force for 18 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 18, 2014, 4:56 AM CDT (09:56 UTC)
- Expired
- Sep 18, 2014, 11:21 PM CDT
- In force
- 18 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Travis County, TX
The radar
The Ft Hood radar (KGRK), 65 km from the middle of the area, began a volume at 09:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Barton Creek at Loop 360 (ABTT2). The gauge peaked at 10.27 ft at Sep 18, 2014, 5:00 AM CDT.
- Action stage
- 8 ft
- Minor stage
- 8 ft
- Moderate stage
- 11 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08155300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
749
WGUS44 KEWX 180956
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
456 AM CDT THU SEP 18 2014
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
BARTON CREEK
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS, AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES, FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER, 18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES, INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY, REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC453-190356-
/O.NEW.KEWX.FL.W.0020.140918T0956Z-140919T0421Z/
/ABTT2.1.ER.140918T0847Z.140918T1200Z.140918T1621Z.NO/
456 AM CDT THU SEP 18 2014
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR
THE BARTON CREEK AT BARTON CK LOOP 360.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 4:00 AM THURSDAY THE STAGE WAS 8.8 FEET.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.9 FEET BY THIS MORNING.
THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS MORNING.
* IMPACT...AT 11.0 FEET...MINOR LOWLAND FLOODING REACHES LOWEST SECONDARY ROADS
AND LOW BRIDGES. SIGNIFICANT RISE DOWNSTREAM IN BARTON SPRINGS POOL..
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME FRI SAT SUN MON TUE
COLORADO RIVER
BARTON CK LOOP 3 8 8 8.8 THU 04 AM 1.6 1.6 1.6 1.5
&&
LAT...LON 3028 9788 3031 9785 3027 9781 3028 9778
3025 9774 3022 9781
$$1 follow-up statement
414
WGUS84 KEWX 181346
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
846 AM CDT THU SEP 18 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS...
BARTON CREEK AT BARTON CK LOOP 360 AFFECTING TRAVIS COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS, AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES, FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER, 18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES, INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY, REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB
PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC453-181416-
/O.CAN.KEWX.FL.W.0020.000000T0000Z-140919T0421Z/
/ABTT2.1.ER.140918T0847Z.140918T0940Z.140918T1055Z.NO/
846 AM CDT THU SEP 18 2014
THE FLOOD WARNING IS CANCELLED FOR
THE BARTON CREEK AT BARTON CK LOOP 360.
* AT 8:00 AM THURSDAY THE STAGE WAS 6.6 FEET.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 4.3 FEET BY TOMORROW MORNING.
* IMPACT...AT 8.0 FEET...FLOW EXCEEDS LOWEST SECTIONS OF THE BANKS..
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME FRI SAT SUN MON TUE
COLORADO RIVER
BARTON CK LOOP 3 8 8 6.6 THU 08 AM 4.3 3.7 3.5 3.5 3.5
&&
LAT...LON 3028 9788 3031 9785 3027 9781 3028 9778
3025 9774 3022 9781
$$
CVPWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Sep 18, 4:01 AM CDT, 55 minutes earlier.
Area forecast discussion, Sep 18, 4:01 AM CDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 401 AM CDT THU SEP 18 2014 .SHORT TERM (TODAY THROUGH FRIDAY)... SMALL AREA OF VERY HEAVY RAIN CONTINUES TO DROP SOUTH ALONG THE I-35 CORRIDOR. THIS AREA WILL SLOWLY DECREASE EARLY THIS MORNING BY AROUND SUNRISE. MID LEVEL REMNANTS OF ODILE WILL MOVE SLOWLY EAST-NORTHEAST FROM SOUTHEASTERN ARIZONA TO EASTERN NEW MEXICO CONTINUING A SUPPLY OF MOISTURE FROM THE TROPICAL PACIFIC. A WEAK SOUTHEASTERLY LOWER LEVEL FLOW MAINTAINS A SUPPLY OF MOISTURE FROM THE GULF OF MEXICO. WELL ABOVE SEASONAL AVERAGE PWS OF 2 TO 2.3 INCHES WILL LINGER OVER SOUTH CENTRAL TEXAS. FAVORABLE UPPER LEVEL JET AND WEAK DISTURBANCES SPINNING OFF OF ODILE TRACK ACROSS CENTRAL TEXAS. HAVE MAINTAINED SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS FOR TODAY WITH THE HIGHEST POPS AND LOCALLY HEAVY RAINFALL MENTION ACROSS THE NORTHEAST IN PROXIMITY TO THE JET AND DISTURBANCES. KEPT FLASH FLOOD WATCH GOING AS SOILS ARE SATURATED IN MANY AREAS OF THE WATCH AREA DUE TO ONGOING AND EARLIER VERY HEAVY RAINS AND ADDITIONAL RAINFALL WILL LEAD TO FLASH FLOODING. MOST MODELS DECREASE RAINFALL TONIGHT. HOWEVER...HI-RES ARW SHOWS AN MCS DEVELOPING AND MOVING ACROSS MUCH OF SOUTH CENTRAL TEXAS. WILL INDICATE LOCALLY HEAVY RAINS FOR THIS POSSIBILITY. SCATTERED SHOWERS AND THUNDERSTORMS DEVELOP AGAIN FRIDAY. TEMPERATURES WILL BE NEAR MID SEPTEMBER AVERAGES. && .LONG TERM (FRIDAY NIGHT THROUGH WEDNESDAY)... REMNANTS OF ODILE DRIFT FROM NEW MEXICO INTO WESTERN TEXAS THIS WEEKEND. A SOUTHERLY MID LEVEL FLOW MAINTAINS EASTERN PACIFIC TROPICAL MOISTURE WHILE A SOUTHEASTERLY LOWER LEVEL FLOW MAINTAINS GULF OF MEXICO MOISTURE. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS WEEKEND. REMNANTS OF ODILE DISSIPATE OR DRIFT TO THE NORTHEAST ALLOWING MOISTURE LEVELS TO FINALLY DECREASE EARLY TO MIDDLE OF NEXT WEEK. HOWEVER...A SURFACE BOUNDARY OR WEAK COLD FRONT DROPS INTO SOUTHERN TEXAS. MOISTURE CONVERGENCE ALONG BOUNDARY/FRONTAL ZONE SHOULD BE SUFFICIENT FOR ISOLATED SHOWERS AND THUNDERSTORMS MONDAY THROUGH WEDNESDAY. NEAR LATE SEPTEMBER AVERAGE TEMPERATURES ARE EXPECTED. && .HYDROLOGY... CREEKS IN THE AUSTIN AREA WILL CONTINUE TO RUN HIGH FOR THE NEXT FEW HOURS DUE TO THE ONGOING AND EARLIER VERY HEAVY RAINS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 87 74 91 72 90 / 80 40 40 20 30 AUSTIN BERGSTROM INTL AIRPORT 87 72 90 72 90 / 80 40 40 20 30 NEW BRAUNFELS MUNI AIRPORT 89 73 90 72 93 / 50 40 40 20 30 BURNET MUNI AIRPORT 85 71 89 72 89 / 80 40 40 20 30 DEL RIO INTL AIRPORT 91 76 90 74 89 / 20 30 30 20 30 GEORGETOWN MUNI AIRPORT 84 72 90 72 90 / 80 40 40 20 30 HONDO MUNI AIRPORT 91 73 92 72 92 / 30 40 40 20 30 SAN MARCOS MUNI AIRPORT 88 73 90 73 90 / 60 40 40 20 30 LA GRANGE - FAYETTE REGIONAL 87 73 91 72 90 / 80 40 50 20 30 SAN ANTONIO INTL AIRPORT 90 75 91 75 92 / 40 40 40 20 30 STINSON MUNI AIRPORT 91 75 92 74 93 / 40 40 40 20 30 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING COUNTIES: BASTROP...BURNET...FAYETTE...LEE...LLANO...TRAVIS...WILLIAMSON. && MESOSCALE/AVIATION...09 SYNOPTIC/GRIDS...04
Hazardous weather outlook, Sep 17, 5:00 PM CDT, 11 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 500 PM CDT WED SEP 17 2014 TXZ171>173-183>194-202>209-217>225-228-181100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 500 PM CDT WED SEP 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. A FLASH FLOOD WATCH WILL BE IN EFFECT FOR BASTROP...BURNET... FAYETTE...LEE...LLANO...TRAVIS...AND WILLIAMSON COUNTIES BEGINNING AT 7 PM CDT THIS EVENING. SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS THROUGH TONIGHT. LOCALLY HEAVY RAINFALL WITH HIGH RAIN RATES ARE POSSIBLE. ISOLATED RAINFALL TOTALS OF 3 TO 5 INCHES COULD LEAD TO URBAN FLOODING AND ISOLATED FLASH FLOODING ACROSS PORTIONS OF THE AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE FLASH FLOOD WATCH FOR BASTROP...BURNET...FAYETTE...LEE...LLANO ...TRAVIS...AND WILLIAMSON COUNTIES WILL REMAIN IN EFFECT UNTIL 7 PM CDT THURSDAY EVENING. THE MOIST TROPICAL AIR MASS WILL PERSIST ACROSS SOUTH CENTRAL TEXAS BRINGING GOOD CHANCES OF SHOWERS AND THUNDERSTORMS THROUGH THE END OF THE WEEK. BECAUSE THE STORMS WILL BE SLOW MOVING...THE THREAT FOR HEAVY RAINFALL AND ISOLATED FLASH FLOODING WILL PERSIST UNTIL FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. HOWEVER... RAINFALL REPORTS WILL BE NEEDED THROUGH THE END OF THE WEEK. WE ENCOURAGE ALL COCORAHS AND SKYWARN SPOTTERS TO REPORT SIGNIFICANT RAINFALL AMOUNTS.
In the hours before
Special weather statement, Sep 18, 1:52 AM CDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 152 AM CDT THU SEP 18 2014 TXZ173-190>193-208-180800- BASTROP-BLANCO-CALDWELL-HAYS-TRAVIS-WILLIAMSON- 152 AM CDT THU SEP 18 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BASTROP...EXTREME EASTERN BLANCO...NORTHERN CALDWELL...SOUTHWESTERN WILLIAMSON...TRAVIS AND NORTHERN HAYS COUNTIES UNTIL 300 AM CDT... AT 146 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR WEST LAKE HILLS...OR 8 MILES NORTH OF TANGLEWOOD FOREST...MOVING EAST AT 5 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... TANGLEWOOD FOREST... ANDERSON MILL... AUSTIN BERGSTROM INT AP... LOCKHART... UHLAND... WEST LAKE HILLS... ONION CREEK... ROLLINGWOOD... NIEDERWALD... MUSTANG RIDGE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS. LAT...LON 3016 9726 2982 9765 3025 9822 3055 9793 TIME...MOT...LOC 0652Z 263DEG 5KT 3028 9786 TOMASELLI
Local storm report, Sep 18, 2:20 AM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
220 AM CDT THU SEP 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 AM FLASH FLOOD 4 N MANSFIELD DAM 30.38N 97.91W
09/18/2014 TRAVIS TX FIRE DEPT/RESCUE
THERE IS AN ONGOING SWIFT WATER RESCUE AT FRITZ HUGHS
PARK.
&&
EVENT NUMBER EWX1400648
PAYSpecial weather statement, Sep 18, 2:34 AM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
234 AM CDT THU SEP 18 2014
TXZ190-191-208-180830-
BLANCO-CALDWELL-HAYS-
234 AM CDT THU SEP 18 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BLANCO...WESTERN CALDWELL
AND HAYS COUNTIES UNTIL 330 AM CDT...
AT 230 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR WOODCREEK...OR 6 MILES SOUTH OF DRIPPING
SPRINGS...MOVING EAST AT 5 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
SAN MARCOS...
MARTINDALE...
HAYS CITY...
REEDVILLE...
MAXWELL...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 2982 9765 2980 9784 2983 9784 2986 9788
2980 9795 2980 9799 2987 9806 2992 9815
3004 9830 3025 9822
TIME...MOT...LOC 0734Z 269DEG 3KT 3010 9810
TOMASELLILocal storm report, Sep 18, 2:47 AM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
247 AM CDT THU SEP 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0244 AM FLASH FLOOD AUSTIN 30.27N 97.74W
09/18/2014 TRAVIS TX CITY OFFICIAL
ATXFLOODS REPORTS MULTIPLE ROADS CLOSED DUE TO FLOODING
ACROSS THE CITY OF AUSTIN. RAINFALL TOTALS OVER 4-5
INCHES HAVE BEEN REPORTED.
&&
EVENT NUMBER EWX1400649
PAYSpecial weather statement, Sep 18, 2:56 AM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
256 AM CDT THU SEP 18 2014
TXZ191-192-206>208-180900-
CALDWELL-COMAL-GUADALUPE-HAYS-TRAVIS-
256 AM CDT THU SEP 18 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COMAL...NORTHWESTERN
CALDWELL...SOUTHERN TRAVIS...HAYS AND EXTREME NORTHERN GUADALUPE
COUNTIES UNTIL 400 AM CDT...
AT 252 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES EAST OF DRIFTWOOD...OR 6 MILES WEST OF
TANGLEWOOD FOREST...MOVING EAST AT 5 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
TANGLEWOOD FOREST...
LOCKHART...
KYLE...
MARTINDALE...
BUDA...
ONION CREEK...
NIEDERWALD...
UHLAND...
MOUNTAIN CITY...
REEDVILLE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 3025 9780 2979 9760 2981 9825 3025 9822
3027 9821
TIME...MOT...LOC 0756Z 263DEG 5KT 3014 9793
TOMASELLILocal storm report, Sep 18, 3:30 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
330 AM CDT THU SEP 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 AM FLASH FLOOD 1 SSE SAN LEANNA 30.13N 97.81W
09/18/2014 TRAVIS TX COUNTY OFFICIAL
ATXFLOODS.COM IS REPORTING NEARLY 50 CLOSED LOW WATER
CROSSINGS ACROSS THE AUSTIN...TRAVIS COUNTY...AND
WILLIAMSON COUNTY AREAS. INCLUDED ARE CROSSINGS OVER
SOUTH AUSTIN NEAR OLD SAN ANTONIO ROAD. RAIN TOTALS
EXCEEDING 6 INCHES HAVE BEEN REPORTED.
&&
EVENT NUMBER EWX1400650
PAYThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 17, 7:11 PM CDT | Special Weather Statement | EWX | Fayette | 94 min |
| Sep 17, 7:15 PM CDT | Areal Flood Advisory | EWX | Fayette | 105 min |
| Sep 17, 8:01 PM CDT | Flash Flood Warning | EWX | Fayette, Gonzales | 119 min |
| Sep 17, 9:37 PM CDT | Areal Flood Advisory | EWX | Bastrop, Fayette, Lee | 113 min |
| Sep 17, 10:41 PM CDT | Special Weather Statement | EWX | Williamson | 49 min |
| Sep 17, 10:52 PM CDT | Areal Flood Advisory | EWX | Burnet, Williamson | 2 hr |
| Sep 17, 11:35 PM CDT | Special Weather Statement | EWX | Williamson | 40 min |
| Sep 17, 11:42 PM CDT | Areal Flood Advisory | EWX | Burnet, Travis, Williamson | 3 hr |
| Sep 17, 11:52 PM CDT | Flash Flood Warning | EWX | Travis, Williamson | 4 hr |
| Sep 18, 12:16 AM CDT | Special Weather Statement | EWX | Williamson | 74 min |
| Sep 18, 12:36 AM CDT | Special Weather Statement | EWX | Travis | 69 min |
| Sep 18, 1:07 AM CDT | Areal Flood Advisory | EWX | Blanco, Burnet | 113 min |
| Sep 18, 1:23 AM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Hays, Travis | 4 hr |
| Sep 18, 1:52 AM CDT | Special Weather Statement | EWX | Travis | 68 min |
| Sep 18, 2:19 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Hays, Travis | 3 hr |
| Sep 18, 2:34 AM CDT | Special Weather Statement | EWX | Hays | 56 min |
| Sep 18, 2:37 AM CDT | Areal Flood Advisory | EWX | Blanco | 113 min |
| Sep 18, 2:56 AM CDT | Special Weather Statement | EWX | Caldwell, Hays | 64 min |
| Sep 18, 3:20 AM CDT | Flash Flood Warning | EWX | Blanco | 3 hr |
| Sep 18, 4:03 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Comal, Guadalupe, Hays | 117 min |
| Sep 18, 4:51 AM CDT | Areal Flood Advisory | EWX | Bastrop, Bexar, Caldwell, Comal, Gonzales, Guadalupe | 2 hr |
| Sep 18, 5:20 AM CDT | Flash Flood Warning | EWX | Bastrop, Burnet, Caldwell, Hays, Travis | 3 hr |
| Sep 18, 6:30 AM CDT | Areal Flood Advisory | EWX | Gonzales, Guadalupe | 2 hr |
| Sep 18, 7:06 AM CDT | Areal Flood Advisory | EWX | Blanco, Comal, Hays, Kendall | 114 min |
| Sep 18, 4:23 PM CDT | Areal Flood Advisory | EWX | Williamson | 2 hr |
| Sep 18, 4:45 PM CDT | Special Weather Statement | EWX | Williamson | 60 min |
| Sep 18, 4:48 PM CDT | Flash Flood Warning | EWX | Burnet, Williamson | 3 hr |
| Sep 18, 5:03 PM CDT | Special Weather Statement | EWX | Burnet | 57 min |
| Sep 18, 5:39 PM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Llano, Travis, Williamson | 3 hr |
| Sep 18, 5:39 PM CDT | Special Weather Statement | EWX | Blanco | 66 min |
| Sep 18, 6:31 PM CDT | Flash Flood Warning | EWX | Travis, Williamson | 3 hr |
| Sep 18, 6:48 PM CDT | Special Weather Statement | EWX | Blanco, Hays, Travis | 57 min |
Nearby
River Flood Warnings in Texas, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.